Please use this identifier to cite or link to this item:
Title: On Generalized Hermite Hadamards Inquality
Authors: Anwar, Matloob
Pecaric, Josip
Roqia, Gholam
Subject: Hermite Hadamard’s inequality;Log-Convex Function
Issue Date: 2013
Publisher: جامعة اليرموك
Description: المجلة الأردنية للرياضيات و الإحصاء
2013, Vol. 6 Issue 3, Pages 225 - 249
Document Type: Article
Language: ENG
Appears in Collections:Jordanian Journal of Mathematics and Statistics - JJMS

Files in This Item:
File SizeFormat 
604940.pdf234.82 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.